# SDR MTNA20220503001

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR72
- Aircraft serial: 253
- Aircraft time: 37,080 hours, 34,801 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN AND FO'S RIGHT BRAKES ARE WEAK. EMERGENCY BRAKE IS WEAK. REPLACED BRAKE PRESSURE LINE. BLED HIGH PRESSURE BRAKE LINE. OPS AND LEAK CHECK GOOD.
